# SDR CA101018001

- Difficulty date: October 5, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Agusta AW139
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IFSD ON APPROACH TO LANDING, OPERATOR EXPERIENCED HEAVY VIBRATION THEN A RISE IN ITT AND TQ.  ENGINE WAS SHUTDOWN AND SECURED. A SINGLE ENGINE LANDING WAS MADE WITH NO ISSUES. TROUBLESHOOTING IS ON GOING.
